My husband passed away he had prostate cancer, it was a year in September, I was doing okay for the first six months, and then I started to get hot flashes and hormonal feeling like when I was going through menopause, I have had a hysterectomy and am 73 years of age, so I couldn't believe what was going on. I don't know if it was a coincidence but I got a shingles shot at time the problems started. By July I asked my doctor to give me something for the anxiety, I am on the generic version of ativan 1mg. I only take one a day, I have tried cutting it to a half and even going without but it has not been working for me, I am mad at myself to think I need it, but my concern is can it become addictive.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.